# SDR SWAA2021030445475

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195CR AFT EDGE RADIUS IS CRACKED. / DUE TO THE EXTENT OF DAMAGE ON PANEL 195CR. REPLACED PANEL PAINTED NEW PANEL ON CARD U270217. IAW SRM 51-10-02-OG-0 PAR 9A(1) AND AIPC 53-51-00-01 ITEM 225
